# SDR GTIA20130508595

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 5,376 hours, 2,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070015002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 F/A FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AT L2 DOOR F/A IAW CMM .
